# SDR CALA2014050900571

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE BRACKET PERFORMED HFEC INSPECTION OF FRAME & BRACKET AT STATION 480 BETWEEN STRINGER -8L & STRINGER -9L.  FOUND CRACK ON THE FRAME.  REMOVED DICTATION IAW EA5310-04716 REV G OPERATION 02 TASK 9.0 FIG 3.  APPLIED PRIMER 02 TASK 9.0 FIG 3 STEP 10.  DRILLED HOLES IN ANGLE A FLANGE IAW EA5 THE SUPPORT BRACKET FASTENERS ACP RII INSPECTION IAW CRITI 4 MADE REPAIR ANGLE A & ANGLE B OPERATION 02 TASK 9.0 FIG 3 STEP 11 INSTALLED HI L CAL STEPS IN GMM 09-25-05.  CUT OUT THE FRAME WEB & THE TWO RIVET HOLES.  DRILLED SUPPORT BRACKET, INSPECTED THE CUT OUT NO CRACK.  APPLIED CCC ANGLE A & ANGLE B DRILLED HOLES IN ANGLE B FLANGE.  APPLY CIC ACP RII INSPECTION IAW ALL CRITICAL STEPS IN GMM09-25-05.
